# SDR F3LA200800040

- Difficulty date: January 27, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-111
- Aircraft serial: 2863
- Aircraft time: 5,804 hours, 2,616 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: A11060
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 C CHECK, INSPECTION REPORTED THE R2 DOOR EMERGENCY ESCAPE SLIDE HAD A WORN AREA ON THE GIRT PANEL.  MAINTENANCE REMOVED THE GIRT BAR FROM THE DAMAGED PANEL AND INSTALLED THE GIRT BAR IN THE NEW ESCAPE SLIDE ASSEMBLY IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 25-62-44-991-031.  FOLLOWING INSTALLATION OF THE NEW ESCAPE SLIDE ASSEMBLY, THE INSTALLATION WAS INSPECTED AND FOUND ACCEPTABLE.
